Facebook Pixel
EmpowHER Guest

Missed Birth Control

By Anonymous May 26, 2016 - 9:30am
Rate This

Hi, On thursday 5/19, friday 5/20 and saturday 5/21 i had unprotected sex with my boyfriend. I took my pill thursday and friday, but saturday 5/21 i forgot. he ejaculated in me all three days. sunday when i went to take my pill i realized i missed the day before. i didn't know you can take two pills so i threw away saturday's pill. i took sunday and monday morning. tuesday 5/24 we had sex again, ejaculated again. it is now three days later and i haven't taken a pill. is it too late for plan b? i should be getting a period because i am having cramps on and off, although i am irregular. my breasts (mainly nipples) have been super tender, and i have the feeling of nausea but i don't know if its all in my head? thanks for the help

Add a Comment3 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community.

Do not take Plan B until you have spoken with your gynecologist.

When you miss a birth control pill, you are to take it as soon as your realize it and then take that day's dose. This means taking two pills in one day.

Why haven't you taken a pill on Wednesday and today? What week of pills are you on?
Are you missing active pills or inactive pills? How long have you been on the pill?

Birth control pills prevent pregnancy by preventing ovulation. A daily dose taken at the same time each day keeps your hormone levels constant so you do not ovulate. While on birth control you don't have a period but withdrawal bleeding.

Anonymous, please call your doctor's office today. You need to get this sorted out.


May 26, 2016 - 9:39am
(reply to Maryann Gromisch RN)

Thank you for the response so quickly. It's during my second week of pills. The Saturday missed was my first week. I didn't take them because I started feeling nauseous.

May 26, 2016 - 10:11am
Guide (reply to RCostello01)

Hi RCostelloo01,

Again, speak with your gynecologist. Use alternate contraceptive, such as condoms, until you start taking your birth control pills daily.
If the pills are making you feel nauseous, you may need to switch to another type of contraceptive.


May 27, 2016 - 8:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!